# SDR CA010223008

- Difficulty date: January 20, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,228 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010391
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 31,326 hours, 32,636 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL AT THE GATE HYDRAULIC FLUID WAS NOTICED TO BE LEAKING FROM THE LT WHEEL WELL AREA. INVESTIGATION REVEALED THAT THE AFT NR 1 DOOR CLOSE LINE WAS LEAKING.LINE REPLACED.
